# SDR 2001F00725

- Difficulty date: October 1, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND INSPECTION OF FUSELAGE SKIN EXTERNAL, DETECTED A CRACK IN THE SKIN.  SKIN WAS ALSO PILLOWED.  INTERNAL INSPECTION REVEALED INNER SKIN EXFOLIATION.  PERFORMED MAJOR REPAIR ON EXTERNAL FUSELAGE SKIN AT BS 800 STRINGER 46R IAW GOODRICH ENGINEERING REPAIR NR 01-5402.  (M)
